Alert archive / North Dakota / Red Flag Warnings in 2008
Red Flag Warning 33, NWS Bismarck, ND
NWS Bismarck, ND issued this red flag warning at Aug 31, 2008, 3:37 AM CDT for 5 counties in North Dakota. It took effect at Aug 31, 2008, 10:00 AM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 31, 2008, 3:37 AM CDT (08:37 UTC)
- In effect from
- Aug 31, 2008, 10:00 AM CDT
- Expired
- Aug 31, 2008, 9:20 PM CDT
- In force
- 11 hr
- Issued by
- NWS Bismarck, ND
Counties Burleigh County, ND, Emmons County, ND, Grant County, ND, Morton County, ND, Sioux County, ND
The radar
The Bismarck radar (KBIS), 34 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 8.6 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 816 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 3128 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS83 KBIS 310837 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 337 AM CDT SUN AUG 31 2008 ...A RED FLAG WARNING IS IN EFFECT FROM MID MORNING TODAY THROUGH EARLY SUNDAY NIGHT FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... A STRENGTHENING AND SLOW MOVING COLD FRONT OVER WESTERN NORTH DAKOTA WILL CAUSE STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITIES AHEAD OF IT ACROSS SOUTH CENTRAL NORTH DAKOTA TODAY. THIS WILL RESULT IN HIGH TEMPERATURES IN THE UPPER 90S...MINIMUM HUMIDITIES RANGING BETWEEN 20 AND 30 PERCENT...AND GUSTY SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 40 MPH. NDZ036-037-047-048-050-051-310945- /O.CAN.KBIS.FW.A.0014.080831T1500Z-080901T0200Z/ KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 337 AM CDT SUN AUG 31 2008 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE FIRE WEATHER WATCH. DESPITE STRONG SOUTH WINDS OF 30 TO 45 MPH OVER THE SOUTHEASTERN FIRE WEATHER ZONES...MINIMUM HUMIDITIES WILL REMAIN ELEVATED BETWEEN 30 AND 40 PERCENT THIS AFTERNOON. RANGELAND FIRE DANGER INDICES WILL ALSO REMAIN IN THE MEDIUM CATEGORY. THUS THE FIRE WEATHER WATCH IS CANCELLED. $$ NDZ034-035-042-045-046-311700- /O.UPG.KBIS.FW.A.0014.080831T1500Z-080901T0200Z/ /O.NEW.KBIS.FW.W.0033.080831T1500Z-080901T0300Z/ MORTON-BURLEIGH-GRANT-SIOUX-EMMONS- 337 AM CDT SUN AUG 31 2008 /237 AM MDT SUN AUG 31 2008/ ...RED FLAG WARNING IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 10 PM CDT /9 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 10 PM CDT /9 PM MDT/ THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A STRENGTHENING AND SLOW MOVING COLD FRONT OVER WESTERN NORTH DAKOTA WILL CAUSE STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITIES AHEAD OF IT ACROSS SOUTH CENTRAL NORTH DAKOTA TODAY. THIS WILL RESULT IN HIGH TEMPERATURES IN THE UPPER 90S...MINIMUM HUMIDITIES RANGING BETWEEN 20 AND 30 PERCENT...AND GUSTY SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 40 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ KS
3 follow-up statements
000 WWUS83 KBIS 311605 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 1105 AM CDT SUN AUG 31 2008 ...A RED FLAG WARNING IS IN EFFECT FROM MID MORNING TODAY THROUGH EARLY SUNDAY NIGHT FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... A STRENGTHENING AND SLOW MOVING COLD FRONT OVER WESTERN NORTH DAKOTA WILL CAUSE STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITIES AHEAD OF IT ACROSS SOUTH CENTRAL NORTH DAKOTA THIS AFTERNOON. THIS WILL RESULT IN HIGH TEMPERATURES IN THE UPPER 90S...MINIMUM HUMIDITIES RANGING BETWEEN 20 AND 30 PERCENT...AND GUSTY SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH. NDZ034-035-042-045-046-010015- /O.CON.KBIS.FW.W.0033.000000T0000Z-080901T0300Z/ MORTON-BURLEIGH-GRANT-SIOUX-EMMONS- 1105 AM CDT SUN AUG 31 2008 /1005 AM MDT SUN AUG 31 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... A STRENGTHENING AND SLOW MOVING COLD FRONT OVER WESTERN NORTH DAKOTA WILL CAUSE STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITIES AHEAD OF IT ACROSS SOUTH CENTRAL NORTH DAKOTA THIS AFTERNOON. THIS WILL RESULT IN HIGH TEMPERATURES IN THE UPPER 90S...MINIMUM HUMIDITIES RANGING BETWEEN 20 AND 30 PERCENT...AND GUSTY SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
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
000 WWUS83 KBIS 010220 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 920 PM CDT SUN AUG 31 2008 ...RED FLAG WARNING HAS BEEN CANCELLED... .THE WINDS HAVE DIMINISHED AND THE RELATIVE HUMIDITIES ARE RISING THIS EVENING, THE RED FLAG WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL NORTH DAKOTA. NDZ034-035-042-045-046-010330- /O.CAN.KBIS.FW.W.0033.000000T0000Z-080901T0300Z/ MORTON-BURLEIGH-GRANT-SIOUX-EMMONS- 920 PM CDT SUN AUG 31 2008 /820 PM MDT SUN AUG 31 2008/ ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE RED FLAG WARNING. WINDS HAVE DIMINISHED AND HUMIDITIES WILL CONTINUE TO RISE THIS EVENING AS TEMPERATURES BEGIN TO FALL. THEREFORE THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$ ABELING
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Aug 30, 10:52 PM CDT, 4 hours 45 minutes earlier.
Area forecast discussion, Aug 30, 10:52 PM CDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1052 PM CDT SAT AUG 30 2008 .UPDATE...LET RED FLAG WARNING EXPIRE. CONTINUE FIRE WEATHER WATCH FOR SUNDAY. LOW LEVEL H850 JET OF 50 KTS DEVELOPING OVER CENTRAL NORTH DAKOTA TONIGHT BELOW AND SOUTHEAST OF UPPER H250 EXIT REGION. PLENTY OF WIND FOR SUNDAY. && .PREV DISCUSSION... /ISSUED 344 PM CDT SAT AUG 30 2008/ SHORT TERM...TONIGHT THROUGH MONDAY NIGHT... FORECAST PROBLEM TODAY WILL BE WIND/FIRE WEATHER ISSUES FOR THE REMAINDER OF THIS AFTERNOON/EVENING...AND THEN AGAIN ON SUNDAY. THEN FOCUS WILL SHIFT TO SHOWER/THUNDERSTORM CHANCES LATER IN THE PERIOD. MODELS IN REASONABLE AGREEMENT WITH SURFACE SYSTEM MOVING ACROSS THE NORTHERN PLAINS. NAM TRENDED A BIT WEAKER WITH THE UPPER TROUGH WHILE THE GFS TRENDED A BIT STRONGER THAN ITS PREVIOUS RUN. OVERALL FORECAST WILL NOT CHANGE MUCH FROM PREVIOUS SHIFT. AS ALL MODELS ARE FAIRLY CONSISTENT IN BRINGING UPPER TROUGH INTO EASTERN MONTANA BY THE END OF THE SHORT TERM PERIOD...WITH THE SURFACE FRONTAL SYSTEM AND STRONG BAROCLINIC ZONE SLIDING ACROSS THE CWA SUNDAY THROUGH MONDAY NIGHT. REMAINDER OF THIS AFTERNOON...LOWER LEVELS ARE BEGINNING TO DRY OUT AS MIXING TAKES PLACE. RH VALUES HAVE FALLEN INTO THE MID TEENS ACROSS MOST OF THE FAR WEST. EXPECT THE DRYING TO CONTINUE TO WORK A BIT FARTHER EAST INTO CENTRAL NORTH DAKOTA LATE THIS AFTERNOON. WINDS WILL CONTINUE AT 15 TO 30 MPH...THEREFORE WILL CONTINUE THE RED FLAG WARNING. TONIGHT...STRONG LOW LEVEL JET DEVELOPS OVER CENTRAL INTO EASTERN NORTH DAKOTA. BOTH NAM/GFS INDICATE 50+ JET EXTENDING BELOW 85H. NAM INDICATES A STRONGER INVERSION ABOVE THE SURFACE...WHILE THE GFS INDICATES ONLY A WEAK INVERSION THROUGH 06Z...ALLOWING STRONGER WINDS TO WORK DOWN TOWARD THE SURFACE. GENERALLY AT NIGHT WITH WAA IT IS HARD TO GET THESE WINDS TO WORK DOWN TO THE SURFACE. WILL MONITOR AND ALERT EVENING SHIFT BUT WILL NOT ISSUE ANY HIGHLIGHTS FOR WINDS TONIGHT. WE COULD SEE SOME ELEVATED CONVECTION IN OUR NORTH CENTRAL/NORTHEAST CWA TONIGHT WITH INCREASING LOW LEVEL JET. WILL MAINTAIN THE CURRENT SLIGHT CHANCE POPS ACROSS OUR NORTH. SUNDAY...WIND AND FIRE WEATHER ISSUES CONTINUE. WILL LIKELY NEED WIND HIGHLIGHTS ACROSS THE EAST...BUT WILL LET THE OVERNIGHT SHIFT ISSUE ANY ADVISORY. SOME CONCERN AS TO HOW FAR NORTH TO GO WITH AN ADVISORY SO HOPEFULLY A FEW MORE CONSISTENT MODEL RUNS WILL MAKE THE JOB EASIER. ONE THING FOR SURE...IT WILL BE WINDY ACROSS THE FAR SOUTH CENTRAL AND SOUTHEAST CWA. MINIMUM HUMIDITIES ARE EXPECTED TO RANGE FROM 20 TO 30 PERCENT. ALTHOUGH MARGINAL...WILL ISSUE A FIRE WEATHER WATCH NOW FOR SOUTH CENTRAL INTO SOUTHEAST NORTH DAKOTA. THE WEST WILL NOT BE AS WINDY AS THE SURFACE TROUGH MOVES INTO WESTERN NORTH DAKOTA BY 00Z MONDAY. THIS WILL ALLOW FOR INCREASING THUNDERSTORM CHANCES ALONG THE SURFACE BOUNDARY. INITIALLY THINK WE WILL BE CAPPED SUNDAY AFTERNOON...BUT WILL STILL MAINTAIN A SLIGHT CHANCE OF THUNDERSTORMS. BETTER CHANCES OCCUR SUNDAY EVENING AND OVERNIGHT ACROSS THE WEST WITH THE APPROACHING UPPER TROUGH. SOME STORMS MAY BE STRONG TO SEVERE ALONG AND JUST BEHIND THE COLD FRONT. SUNDAY NIGHT THROUGH MONDAY NIGHT...SURFACE SYSTEM WILL TRACK FROM CENTRAL NORTH DAKOTA SUNDAY NIGHT INTO EASTERN NORTH DAKOTA MONDAY AFTERNOON...AND OUT OF NORTH DAKOTA MONDAY EVENING. HAVE FOLLOWED PREVIOUS FORECAST...BRINGING HIGHEST BEHIND THE COLD FRONT AND AHEAD OF THE UPPER TROUGH MONDAY NIGHT. THERE COULD BE SOME STRONGER CONVECTION ALONG AND AHEAD OF THE COLD FRONT OVER THE EASTERN CWA ON MONDAY. ADJUSTED TEMPERATURES JUST A BIT...MAINLY TO COOL THINGS DOWN ACROSS THE NORTH MONDAY AND MONDAY NIGHT. LONG TERM...TUESDAY THROUGH SATURDAY NIGHT... ON TUESDAY THE NAM AND GFS IN GOOD AGREEMENT WITH LONGWAVE TROUGH LIFTING NORTHEAST ACROSS NORTH DAKOTA. WILL KEEP LIKELY POPS FOR TUESDAY MORNING IN MY CENTRAL AND EASTERN COUNTIES. BY NOON ON TUESDAY THE MAIN VORT CENTER ASSOCIATED WITH THE H500 TROUGH IS HEADING NORTHEAST INTO MANITOBA AND HAVE LOWERED AFTERNOON POPS TO AROUND 50 PERCENT IN MY NORTHERN COUNTIES. MUCH COOLER AIR MOVES REMAINS OVER THE STATE ON TUESDAY...WITH HIGH TEMPERATURES REMAINING IN THE MID 50S TO UPPER 60S MOST AREAS. A FEW LOCALES IN THE FAR SOUTHWEST WHERE SOIL CONDITIONS ARE DRIEST MAY SEE TEMPERATURES DIP INTO THE UPPER 30S TUESDAY NIGHT...WHILE LOWS IN THE 40S CAN BE EXPECTED OVER THE REMAINDER OF THE STATE. AFTER THE VIGOROUS H500 LOW MOVES THROUGH THE STATE TUESDAY NIGHT...WEDNESDAY THROUGH FRIDAY WILL BE DOMINATED BY A BROAD UPPER LEVEL TROUGH THAT SETS UP ACROSS CANADA AND THE NORTHERN CONUS. THIS WILL MEAN COOLER THAN AVERAGE WEATHER FOR THIS TIME OF YEAR...WITH HIGHS IN THE 60S AND 70S AND LOWS MAINLY IN THE 40S. THE CYCLONIC FLOW ALOFT - THE BROAD UPPER TROUGH - WILL ALSO BE CONDUCIVE TO RAIN SHOWERS. BY THE END OF THE LONG TERM PERIOD - SATURDAY - SOME OF THE MODELS INDICATE A SHIFT...WITH A WESTERN US RIDGE NUDGING INTO THE WESTERN PLAINS. WILL KEEP SATURDAY DRY FOR THIS FORECAST PACKAGE. AVIATION... VFR CONDITIONS EXPECTED TO CONTINUE. ONLY CONCERN WILL BE AN ISOLATED THUNDERSTORM ACROSS THE FAR NORTH WEST OR NORTH CENTRAL TONIGHT. ALSO WILL HAVE TO DEAL WITH WIND SPEEDS AND DIRECTION AS STRONG SURFACE SYSTEM MAKES ITS WAY INTO THE STATE. FIRE WEATHER... HAVE DECIDED TO ISSUE A FIRE WEATHER WATCH FOR SUNDAY. SEE MAIN DISCUSSION ABOVE FOR REASONING. WILL ALSO CONTINUE THE CURRENT RED FLAG WARNING AS EXPLOSIVE FIRE GROWTH CONDITIONS ARE OCCURRING IN THE WEST ATTIM. && .BIS WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM 10 AM CDT /9 AM MDT/ SUNDAY THROUGH SUNDAY EVENING FOR NDZ034>037-042-045>048-050-051. && 01/01
Hazardous weather outlook, Aug 30, 5:31 AM CDT, 22 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 531 AM CDT SAT AUG 30 2008 NDZ002-003-010-011-017>021-031>034-040>045-311045- BURKE-RENVILLE-MOUNTRAIL-WARD-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN- GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-BOWMAN- ADAMS-SIOUX- 531 AM CDT SAT AUG 30 2008 /431 AM MDT SAT AUG 30 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FOR SATURDAY AFTERNOON AND EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES. HOT TEMPERATURES COMBINED WITH LOW HUMIDITIES AND STRONG WINDS WILL DEVELOP SATURDAY AFTERNOON AND EVENING RESULTING IN CRITICAL FIRE WEATHER BEHAVIOR OVER PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA. A DEVELOPING FRONTAL SYSTEM OVER EASTERN MONTANA WILL RESULT IN HIGH TEMPERATURES IN THE 90S TO AROUND 100 DEGREES SATURDAY AFTERNOON. EXPECT MINIMUM HUMIDITIES OF 13 TO 25 PERCENT IN THE AFTERNOON ALONG WITH GUSTY SOUTH WINDS OF 25 TO 35 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SOUTH WINDS WILL QUICKLY STRENGTHEN SUNDAY MORNING WITH MINIMUM AFTERNOON HUMIDITIES BETWEEN 20 AND 25 PERCENT OVER SOUTH CENTRAL NORTH DAKOTA. VERY HIGH TO EXTREME RANGELAND FIRE DANGER INDICES ALONG WITH SOUTH WINDS OF 25 TO 35 MPH AND LOW HUMIDITIES WILL LIKELY SET THE STAGE FOR ANOTHER RED FLAG WARNING OVER MORTON...GRANT... AND SIOUX COUNTIES. A MAJOR DOWNWARD TREND IN TEMPERATURES SUNDAY THROUGH MID WEEK AS A SLOW MOVING BUT STRONG COLD FRONT BRINGS IN MUCH COOLER AIR ALONG WITH A WET/UNSETTLED WEATHER PATTERN. HIGHS ON TUESDAY WILL RANGE FROM 55 TO 65 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001-004-005-009-012-013-022-023-025-035>037-046>048-050-051- 311045- DIVIDE-BOTTINEAU-ROLETTE-WILLIAMS-MCHENRY-PIERCE-SHERIDAN-WELLS- FOSTER-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH- DICKEY- 531 AM CDT SAT AUG 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS OF 45 MPH ON SUNDAY CAN BE EXPECTED OVER BURLEIGH...KIDDER...STUTSMAN...EMMONS...LOGAN... LAMOURE...MCINTOSH...AND DICKEY COUNTIES. A WIND ADVISORY MAY BE NEEDED SUNDAY AFTERNOON IF FUTURE DATA SUPPORTS THESE STRONG WINDS. A MAJOR DOWNWARD TREND IN TEMPERATURES SUNDAY THROUGH MID WEEK AS A SLOW MOVING BUT STRONG COLD FRONT BRINGS IN MUCH COOLER AIR ALONG WITH A WET/UNSETTLED WEATHER PATTERN. HIGHS ON TUESDAY WILL RANGE FROM 55 TO 65 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KS
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 1:54 AM CDT | Wind Advisory | BIS | Burleigh, Dickey, Emmons, Foster, Grant, Kidder and 5 more | 19 hr |
Nearby
Red Flag Warnings in North Dakota, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.